BibTeX record journals/siamdm/RawlinsWW88

download as .bib file

@article{DBLP:journals/siamdm/RawlinsWW88,
  author    = {Gregory J. E. Rawlins and
               Peter Widmayer and
               Derick Wood},
  title     = {Hole Problems for Rectangles in the Plane},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {1},
  number    = {1},
  pages     = {86--97},
  year      = {1988},
  url       = {http://dx.doi.org/10.1137/0401010},
  doi       = {10.1137/0401010},
  timestamp = {Tue, 01 Feb 2011 14:01:40 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/RawlinsWW88},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}